On coincidence index for multivalued perturbations of nonlinear Fredholm maps and some applications

Zvyagin, Victor, Zecca, Pietro, Obukhovskii, Valeri . Abstract and Applied Analysis 2002. 7 (6) :295-322

Locate this article in:

Bibtex

@article{CIS-318473,
  Author = {Zvyagin, Victor and Zecca, Pietro and Obukhovskii, Valeri},
  Title = {On coincidence index for multivalued perturbations of nonlinear Fredholm maps and some applications},
  Journal = {Abstract and Applied Analysis},
  Volume = {7},
  Number = {6},
  Year = {2002},
  Pages = {295--322},
  Keywords = {}
}

Similar articles